2018
Том 70
№ 9

All Issues

Baris Ya. S.

Articles: 12
Article (Ukrainian)

Integral manifolds and the reduction principle in stability theory. IV

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1696–1702

Article (Ukrainian)

Integral manifolds and the reduction principle in stability theory. III

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1324–1329

Article (Ukrainian)

Integral manifolds and a reduction principle in stability theory. II

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1315–1321

Article (Ukrainian)

Integral manifolds and a reduction principle in stability theory

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1607–1613

Article (Ukrainian)

Asymptotic expansions of invariant manifolds. III

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1033–1041

Article (Ukrainian)

Asymptotic expansions of invariant manifolds. II

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 709-716

Article (Ukrainian)

Asymptotic expansions of invariant manifolds. I

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 411–418

Article (Ukrainian)

Solutions of systems of differential equations, bounded with respect to part of the variables

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 139 – 146

Article (Ukrainian)

Problem of the existence of integral manifolds

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 1—8

Article (Ukrainian)

Investigation of bounded solutions of nonlinear irregularly perturbed systems by the integral manifold method

Baris Ya. S., Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 1. - pp. 3–11

Article (Russian)

Investigation of bounded solutions of linear irregularly perturbed systems by the method of integral manifolds

Baris Ya. S., Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 291–304

Article (Ukrainian)

Integral manifolds of irregularly perturbed differential systems

Baris Ya. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 439–448